# SDR USAA2013090300021

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,636 hours, 41,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1010427
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE PANEL ROW 25R MISSING EMERGENCY LIGHT LENS.  REPLACED ROW 25R BULL NOSE EMERGENCY LIGHT LENS.
